MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL PROTECTORS P53; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL PROTECTORS P53; INTRAVASCULAR ADMINISTRATION SET
Model Number 515107
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown, device manufacture date: unknown.(b)(4).Investigation summary: no photos or physical samples that display the reported condition were available for investigation.A device history review could not be completed as no batch number was provided.Based on the available information we are not able to identify a root cause at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.Investigation conclusion: bd was not able to duplicate or confirm the customer¿s indicated failure as no lot information or sample was provided.This complaint will be entered into the complaint management system and will be tracked & trended for future occurrences.
 
Event or Problem Description
It was reported that 6 bd phaseal¿ protectors p53 experienced leakage between the protector and vial during use.The following information was provided by the initial reporter: leakage between vial and protector (p53) when preparing piperacillin/tazobactam.This has happened at least 6 times.Customer could not tell what lot no it is.Normally they are using p21 for smaller drug vials with diameter 20 mm.Now this size is on back order they have instead received larger vials with diameter 32 mm and therefore need the p53 protector to fit.These vials are from (b)(6), with (b)(6) labeled vials.No photos available and the used protectors have been thrown away.

Brand Name
BD PHASEAL PROTECTORS P53
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key10348463
Report Number3003152976-2020-00335
Device Sequence Number19694686
Product Code ONB
UDI-Device Identifier30382905151072
UDI-Public30382905151072
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number515107
Device Catalogue Number515107
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2020
Initial Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;